Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 85, Number 301
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

On the accuracy of finite element approximations to a class of interface problems
Johnny Guzmán, Manuel A. Sánchez and Marcus Sarkis PDF
Math. Comp. 85 (2016), 2071-2098
Discontinuous Galerkin method in time combined with a stabilized finite element method in space for linear first-order PDEs
Alexandre Ern and Friedhelm Schieweck PDF
Math. Comp. 85 (2016), 2099-2129
Convergence of discontinuous Galerkin schemes for front propagation with obstacles
Olivier Bokanowski, Yingda Cheng and Chi-Wang Shu PDF
Math. Comp. 85 (2016), 2131-2159
More on stochastic and variational approach to the Lax-Friedrichs scheme
Kohei Soga PDF
Math. Comp. 85 (2016), 2161-2193
Backward difference formulae: New multipliers and stability properties for parabolic equations
Georgios Akrivis and Emmanuil Katsoprinakis PDF
Math. Comp. 85 (2016), 2195-2216
Stability properties of implicit–explicit multistep methods for a class of nonlinear parabolic equations
Georgios Akrivis PDF
Math. Comp. 85 (2016), 2217-2229
Convergence analysis of a fully discrete finite difference scheme for the Cahn-Hilliard-Hele-Shaw equation
Wenbin Chen, Yuan Liu, Cheng Wang and Steven M. Wise PDF
Math. Comp. 85 (2016), 2231-2257
Approximation of the controls for the beam equation with vanishing viscosity
Ioan Florin Bugariu, Sorin Micu and Ionel Rovenţa PDF
Math. Comp. 85 (2016), 2259-2303
Choice of measure source terms in interface coupling for a model problem in gas dynamics
Frédéric Coquel, Edwige Godlewski, Khalil Haddaoui, Claude Marmignon and Florent Renac PDF
Math. Comp. 85 (2016), 2305-2339
The Costabel-Stephan system of boundary integral equations in the time domain
Tianyu Qiu and Francisco-Javier Sayas PDF
Math. Comp. 85 (2016), 2341-2364
On the Crank-Nicolson anisotropic a posteriori error analysis for parabolic integro-differential equations
G. Murali Mohan Reddy and Rajen K. Sinha PDF
Math. Comp. 85 (2016), 2365-2390
On the stability of computing polynomial roots via confederate linearizations
Yuji Nakatsukasa and Vanni Noferini PDF
Math. Comp. 85 (2016), 2391-2425
Projection methods for large-scale T-Sylvester equations
Froilán M. Dopico, Javier González, Daniel Kressner and Valeria Simoncini PDF
Math. Comp. 85 (2016), 2427-2455
Analysis and approximation of stochastic nerve axon equations
Martin Sauer and Wilhelm Stannat PDF
Math. Comp. 85 (2016), 2457-2481
Estimating $\pi (x)$ and related functions under partial RH assumptions
Jan Büthe PDF
Math. Comp. 85 (2016), 2483-2498
Computing the Mazur and Swinnerton-Dyer critical subgroup of elliptic curves
Hao Chen PDF
Math. Comp. 85 (2016), 2499-2514
Presentations of groups acting discontinuously on direct products of hyperbolic spaces
E. Jespers, A. Kiefer and Á. del Río PDF
Math. Comp. 85 (2016), 2515-2552
Exploring the tree of numerical semigroups
Jean Fromentin and Florent Hivert PDF
Math. Comp. 85 (2016), 2553-2568
On Gauss sums and the evaluation of Stechkin’s constant
William D. Banks and Igor E. Shparlinski PDF
Math. Comp. 85 (2016), 2569-2581